RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glizer, Valerii Yakovlevich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 17

Number of views:
This page:69
Abstract pages:916
Full texts:483

http://www.mathnet.ru/eng/person69540
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1990
1. V. Ya. Glizer, “Construction of the asymptotics of the solutions of a singularly perturbed boundary value problem with boundary values, unbounded with respect to the parameter, of the unknown functions”, Differ. Uravn., 26:10 (1990),  1822–1824  mathnet  zmath
2. V. Ya. Glizer, “Singular perturbations in a stochastic linear-quadratic optimal control problem”, Differ. Uravn., 26:5 (1990),  753–759  mathnet  mathscinet  zmath; Differ. Equ., 26:5 (1990), 531–536
3. V. Ya. Glizer, “Construction of the asymptotics of the solution of a singularly perturbed Cauchy problem in which the initial values of the “fast” variables are unbounded with respect to the parameter”, Differ. Uravn., 26:3 (1990),  393–401  mathnet  mathscinet; Differ. Equ., 26:3 (1990), 285–291
1988
4. V. Ya. Glizer, “An iterative method for solving a differential equation in a Banach space with a small parameter multiplying the derivative”, Differ. Uravn., 24:10 (1988),  1822–1824  mathnet  mathscinet  zmath
5. V. Ya. Glizer, “Asymptotic behavior of the solution of a difference problem of optimal control with a small step with a moving right trajectory end”, Differ. Uravn., 24:8 (1988),  1457–1459  mathnet  mathscinet  zmath
6. V. Ya. Glizer, “An approach to the construction of the asymptotics of the solution of the singularly perturbed Cauchy problem with initial values of the unknown functions that are unbounded with respect to the parameter”, Differ. Uravn., 24:3 (1988),  383–388  mathnet  mathscinet; Differ. Equ., 24:3 (1988), 265–269
1987
7. V. Ya. Glizer, “Asymptotics of the solution of the Cauchy problem for a Riccati matrix differential equation with two small parameters”, Differ. Uravn., 23:3 (1987),  517–518  mathnet  zmath
1986
8. V. Ya. Glizer, “An iterative method for the approximate solution of some singularly perturbed equations”, Dokl. Akad. Nauk SSSR, 289:6 (1986),  1297–1301  mathnet  mathscinet  zmath
1985
9. V. Ya. Glizer, “On a difference problem of optimal control with a small step”, Differ. Uravn., 21:8 (1985),  1440–1442  mathnet  zmath
1984
10. V. Ya. Glizer, “Asymptotic behavior of the solution of a singularly perturbed Cauchy problem arising in the theory of linear optimal filtering”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 12,  55–57  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:12 (1984), 67–71
1981
11. V. Ya. Glizer, M. G. Dmitriev, “The asymptotic behavior of the solution of a singularly perturbed problem that is connected with the penalty function method”, Differ. Uravn., 17:9 (1981),  1574–1580  mathnet  mathscinet
1979
12. V. Ya. Glizer, M. G. Dmitriev, “Singular perturbations and generalized functions”, Dokl. Akad. Nauk SSSR, 249:5 (1979),  1036–1040  mathnet  mathscinet  zmath
13. V. Ya. Glizer, M. G. Dmitriev, “Asymptotic behavior of the solution of certain discrete problems of optimal control with a small step”, Differ. Uravn., 15:9 (1979),  1681–1691  mathnet  mathscinet  zmath
1978
14. V. Ya. Glizer, M. G. Dmitriev, “The asymptotic behavior of the solution of a certain singularly perturbed Cauchy problem that arises in optimal control theory”, Differ. Uravn., 14:4 (1978),  601–612  mathnet  mathscinet  zmath
1976
15. V. Ya. Glizer, M. G. Dmitriev, “On a connection of singular perturbations with the penalty function method”, Dokl. Akad. Nauk SSSR, 231:1 (1976),  21–23  mathnet  mathscinet  zmath
1975
16. V. Ya. Glizer, M. G. Dmitriev, “Singular perturbations in a linear optimal control with quadratic functional”, Dokl. Akad. Nauk SSSR, 225:5 (1975),  997–1000  mathnet  mathscinet  zmath
17. V. Ya. Glizer, M. G. Dmitriev, “Singular perturbations in a linear control problem with a quadratic functional”, Differ. Uravn., 11:11 (1975),  1915–1921  mathnet  mathscinet  zmath

1980
18. V. Ya. Glizer, M. G. Dmitriev, “Поправки к статье “Сингулярные возмущения и обобщенные функции” (ДАН, т. 249, № 5, 1979 г.)”, Dokl. Akad. Nauk SSSR, 251:3 (1980),  520  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020